# SDR QXEA2017090600548

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 25,969 hours, 27,519 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 85247255111
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR IS TOUGH TO OPEN.  BOTH INSIDE AND OUTSIDE DIFFICULT.  REMOVED FROM SERVICE.  R & R THE AFT SERVICE DOOR SEAL.  DOOR RIG OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
